# SDR REXA2022100602219

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR SEAT TRACK FROM F.S.581 TO F.S.661+32 IS CORRODED	INSTALLED NEW SEAT TRACK IAW CRJ 900 AMM 53-00-49-400-801-A07.
